Hi. I've had the mirena IUD for almost 2 years and for the past couple months I'll get a stringy dark discharge. Is is something that I should be concerned about? I'm wondering if it means that mirena isn't a good fit for my body especially since I started to get migraines as soon as I got the IUD
Hi, I had gone through your query and understand your concerns.
Stringy dark discharge is one of the side effects of mirena IUD. Before going too that you have mentioned of migraine attacks from the time of mirena insertion. This is considerable side effect which you over looked. so please contact your gynecologist and discuss these problems and try to adopt another method if possible. Hope this helps. Thank you
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]